# SDR TWAA9916102

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT TRACK BROKEN AT MOST AFT PART OF EGRESS STRIP BY THE AFT LAVS.  REPAIRED BROKEN WIRE AND SECURED TRACK.  AC-IN-VA-LD.
